Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
moonb3am

Thinking about going off Yasmin

It's been a week since I went on Yasmin. But, I think it's giving me crazy mood swings already. I'm not even sure if it will work for my acne which is the sole reason why I'm taking it.

My acne ranges from mild/moderate but I have had it since three years.

My worst fear is that this pill might keep giving me crazy mood swings and it might not help with my acne and when I come off it it would make my acne worse. I have been doing a lot of research and a lot of people say it makes their acne worse when they come off Yasmin. That's my worst fear, I don't want to make my acne worse.

If I take the pill for three months and discontinue it after that would it still make my acne worse??

Guys I don't know what to do. I really really need your advice.

I don't know who to turn to so I'm posting here.

I don't know whether to discontinue taking this pill.

Please HELP!

Share this post


Link to post
Share on other sites

If you don't want to make your acne worse, then don't get off the pill. Maybe you can switch to a diffeent brand? Alesse? Diane-35? Ortho Tri Cyceln or Cyclen?

Share this post


Link to post
Share on other sites

It's been a week since I went on Yasmin. But, I think it's giving me crazy mood swings already. I'm not even sure if it will work for my acne which is the sole reason why I'm taking it.

My acne ranges from mild/moderate but I have had it since three years.

My worst fear is that this pill might keep giving me crazy mood swings and it might not help with my acne and when I come off it it would make my acne worse. I have been doing a lot of research and a lot of people say it makes their acne worse when they come off Yasmin. That's my worst fear, I don't want to make my acne worse.

If I take the pill for three months and discontinue it after that would it still make my acne worse??

Guys I don't know what to do. I really really need your advice.

I don't know who to turn to so I'm posting here.

I don't know whether to discontinue taking this pill.

Please HELP!

hey!!

I came off Yasmin after only a month.. I was getting bad headaches everyday and I would cry at EVERYTHING.. I was soooo crabby all the time too.. I just felt down.. I was soooo tired everyday. I slept for HOURS everyday.

When I stopped taking it... I didn't break out from it since I was only on it for a month... but boy did emotionally feel 100X better! and my headaches went away!

Share this post


Link to post
Share on other sites

It's been a week since I went on Yasmin. But, I think it's giving me crazy mood swings already. I'm not even sure if it will work for my acne which is the sole reason why I'm taking it.

My acne ranges from mild/moderate but I have had it since three years.

My worst fear is that this pill might keep giving me crazy mood swings and it might not help with my acne and when I come off it it would make my acne worse. I have been doing a lot of research and a lot of people say it makes their acne worse when they come off Yasmin. That's my worst fear, I don't want to make my acne worse.

If I take the pill for three months and discontinue it after that would it still make my acne worse??

Guys I don't know what to do. I really really need your advice.

I don't know who to turn to so I'm posting here.

I don't know whether to discontinue taking this pill.

Please HELP!

hey!!

I came off Yasmin after only a month.. I was getting bad headaches everyday and I would cry at EVERYTHING.. I was soooo crabby all the time too.. I just felt down.. I was soooo tired everyday. I slept for HOURS everyday.

When I stopped taking it... I didn't break out from it since I was only on it for a month... but boy did emotionally feel 100X better! and my headaches went away!

I know what you mean about the headaches. I have only been on it since a week and the headaches are AWFUL. I was teary eyed the whole day. Begged my brother to come pick me up early from college. Just got off the phone with my boyfriend and I cried like for an hour over a stupid grade. I am off it. Clear skin just isn't worth that much trouble.

Share this post


Link to post
Share on other sites

You need to give it longer than a week and stop listening to fear mongerers and horror stories. If Yasmin doesn't work for you, you can always switch to a different brand.

And incidentally, the link in Jess' post may not be safe for work or school as there is an ad (including picture) for a vibrator on it.

Share this post


Link to post
Share on other sites

You need to give it longer than a week and stop listening to fear mongerers and horror stories. If Yasmin doesn't work for you, you can always switch to a different brand.

And incidentally, the link in Jess' post may not be safe for work or school as there is an ad (including picture) for a vibrator on it.

been there you have been a great help. and thankyou so much for all the support. I know the other people are just trying to warn me because they have had bad experiences but it really did scare me.

been there please give me your honest advice. you think if i stop taking yasmin just after one month is there still a chance of my acne getting worse that it really is? because i'm thinking about giving this pill atleast a month if not more. please let me know what you think!

Share this post


Link to post
Share on other sites

It is important to remember that all medicines work differently for everyone. If you are having problems with the Yasmin you need to talk to your doctor about getting on another brand of pill.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×